# SDR N6WA2025100105

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10041
- Aircraft time: 46,933 hours, 37,320 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER TRANSCOWL LATCH DOOR CUTOUT COAMING CRACKED.   REMOVED AND REPLACED RT LOWER TRANSCOWL COAMING IAW CRJ SRM 51-42-07
